Where Mathematics Meets the Internet

TitleWhere Mathematics Meets the Internet
Publication TypeJournal Article
Year of Publication1998
AuthorsWillinger, W., & Paxson V.
Published inNotices of the American Mathematical Society
Volume45
Issue8
Page(s)961-970
Other Numbers1453
Bibliographic Notes

Notices of the American Mathematical Society, Vol. 45, No. 8, pp. 961-970

Abbreviated Authors

W. Willinger and V. Paxson

ICSI Research Group

Networking and Security

ICSI Publication Type

Article in journal or magazine